advertisement
Question
Posted by: WORRIED | 2011/09/05

PANIC DISORDER

I am on PAXIL 20mg and currently being weaned off Xanor 0.5mg but i have these tremors in my hands which get worse when i am anxious or stresssed how do i deal with this thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It depends on what is causing the tremors. Did you have them before you started the changes in your medication ? Were they a feature of your panic disorder or other anxiety ? Or did this start only when you started reducing the dosage of Xanor ? Xanor can be difficult for some people to get off of, so I haven't recommended it for years, and there are better ways to treat panic disorder. However, I'm sure your psychiatrist will have discussed this with you when prescribing it in the first place, and again when recommending that you wean yourself off it.
Tremor from any cause tends to be a bit worse ( and also more noticeable even if not actually worse ) when one is stressed or anxious.
If these tremors are related to the withdrawal of the Xanor, this problem should not last much longer - if they continue to trouble you, you should inform your psychiatrist, and discuss how best to handle it, as he knows more about you and will be better able to do this

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/09/05

It depends on what is causing the tremors. Did you have them before you started the changes in your medication ? Were they a feature of your panic disorder or other anxiety ? Or did this start only when you started reducing the dosage of Xanor ? Xanor can be difficult for some people to get off of, so I haven't recommended it for years, and there are better ways to treat panic disorder. However, I'm sure your psychiatrist will have discussed this with you when prescribing it in the first place, and again when recommending that you wean yourself off it.
Tremor from any cause tends to be a bit worse ( and also more noticeable even if not actually worse ) when one is stressed or anxious.
If these tremors are related to the withdrawal of the Xanor, this problem should not last much longer - if they continue to trouble you, you should inform your psychiatrist, and discuss how best to handle it, as he knows more about you and will be better able to do this

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement